# SDR ABXA070103

- Difficulty date: March 16, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT MAIN FRAME HAD CRACK AT FORWARD AND AFT FLANGES, MUST BE REPLACED PER NEA 53400102-002-30.  REMOVED AND REPLACED RIGHT MAIN FRAME IAW DC9 EA 53400326-001-2.  CRACK LENGTHS WERE 1" AND 1 1/4".
